American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12L12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Thomas Scanlon. Erratum to “Infinite finitely generated fields are biinterpretable with $\mathbb N$”. J. Amer. Math. Soc. 24 (2011) 917-917. MR 2784333.
Abstract, references, and article information
View Article: PDF

[2] Franz-Viktor Kuhlmann. Elimination of ramification I: The generalized stability theorem. Trans. Amer. Math. Soc. 362 (2010) 5697-5727. MR 2661493.
Abstract, references, and article information
View Article: PDF

[3] Thomas Scanlon. Infinite finitely generated fields are biinterpretable with ${\mathbb N}$. J. Amer. Math. Soc. 21 (2008) 893-908. MR 2393432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] E. Bouscaren and F. Delon. Groups definable in separably closed fields. Trans. Amer. Math. Soc. 354 (2002) 945-966. MR 1867366.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Chris Miller and Sergei Starchenko. A growth dichotomy for o-minimal expansions of ordered groups. Trans. Amer. Math. Soc. 350 (1998) 3505-3521. MR 1491870.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Margit Messmer. Groups and fields interpretable in separably closed fields . Trans. Amer. Math. Soc. 344 (1994) 361-377. MR 1231337.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Kitty L. Holland. On finding fields from their algebraic closure geometries . Proc. Amer. Math. Soc. 116 (1992) 1135-1142. MR 1100654.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Françoise Delon. D\'efinissabilit\'e avec param\`etres ext\'erieurs dans ${\bf Q}\sb p$ et ${\bf R}$ . Proc. Amer. Math. Soc. 106 (1989) 193-198. MR 953003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Carlos R. Videla. Elementarily equivalent fields with inequivalent perfect closures . Proc. Amer. Math. Soc. 99 (1987) 171-175. MR 866447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1